# SDR R61A2023122100749

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 21,644 hours, 14,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP BETWEEN FORWARD GALLEY CLOSET AND SEAT 1D DOES NOT ILLUMINATE. R&R PHOTOLUMINESCENT INDICATOR AT SEAT 1D.
